Also, he is currently NYHA FC IV, as he can’t breathe regularly at when he lays downl. Currently he is not respond to thiazide (HCTZ). Thus an initial dose of diuretic (furosemide 40 mg qd) to attempt to get Mr. Jones to alleviate his edema and dyspnea symptoms, which is class I of recommendation. He also needs to monitor is K+ between 4. 0 to 5. 0 meq/L and BUN less than 20. Realizing that his L VEF is less than 20%, and he currently is hypovolemic, which is not increased the dosage of Metoprolol.
Once he is euvolemic, Metoprolol osage will be considered to increase to improve his LVEF. In additional he needs to monitor his diet. Also, he needs to stop naproxen for his pain. Naproxen is an NSAID class, which is contributed to worsen to his heart failure and MI condition.
The APAP or Tramadol is recommended to treat his pain as needed. Also, the high dose of ASA is not showing better beneficial for his HF and MI condition. However, it has an inference with Lisinopril, which reduce Lisinopril’s efficacy, and ASP is needed to recude to 81 mg qd.
The DASH diet is recommended for his current status, and he needs to watch and keep his sodium diet less than 3 grams per day. He also needs to keep weighting himself. He needs controlled his hypertension carefully. Hypertension plays an important role to increase the risk of his heart failure. Cough is likely a side effect that developed from Lisinopril. He is intolerance to ACEi, and he is recommended to stop Lisinopril to Losartan 25mg qd, which is a ARB class, and it is class recommendation. Plan: 1 .
He needs to initiate to take furosemide 40 mg once a day in the morning on an empty stomach to improve his DOE, edema symptoms. 2. He needs to stop taking NSAD, naproxen, as his prn medication for pain. He can take APAP or tramadol for pain medication prn. 3. Patient needs to reduce ASA less than 160 mg qd because aspirin is interfered with his ACEi, lisinopril, and medication. High dose of ASA doesn’t show clinical beneficial than lower dose of ASA. 4. He is intolerant to ACEi, lisinopril, which developed the side effect f cough.
Cite this Heart Failure Soap Note
Heart Failure Soap Note. (2017, Jul 19). Retrieved from https://graduateway.com/heart-failure-soap-note-43846/